# SDR AALA202109018116

- Difficulty date: August 31, 2021
- Submitted: September 1, 2021
- Operation: Air carrier
- Aircraft: N789AN
- Make and model: Boeing 777223
- Aircraft serial: 30252
- Aircraft time: 80,573 hours, 10,407 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Dislodged
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY 3F-1R DOOR FELL OFF HINGES. INSTALLED DOOR PER AMM 25-45-01.
